Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Grille decomposition and convexification theorems for compact metric locally connected continua


Author: Edwin E. Moise
Journal: Bull. Amer. Math. Soc. 55 (1949), 1111-1121
DOI: https://doi.org/10.1090/S0002-9904-1949-09336-9
Correction: Proc. Amer. Math. Soc. 2 (1951), 838.
Cited work: Bull. Amer. Math. Soc., Volume 55, Number 8 (1949), 812--819
MathSciNet review: 0035430
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09336-9

American Mathematical Society